# SDR A6WA201441460

- Difficulty date: April 27, 2014
- Submitted: April 28, 2014
- Operation: Air carrier
- Aircraft: N437AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7744
- Aircraft time: 26,971 hours, 25,956 cycles
- System (JASC): 2710 · Aileron Control System
- Part: Aileron
- Condition: Stiff
- Location: Wing
- Stage of operation: AP
- How discovered: O
- Nature of condition: F
- Precautionary procedure: K

## Discrepancy

WITH AUTOPILOT OFF, AILERONS VERY STIFF TO MOVE IN BOTH DIRECTIONS.  ON APPROACH FIRST OFFICER COULD ONLY ROLL AILERONS 1/2 TRAVEL TO THE RIGHT.
